Topological invariants of noncompact Lie groups connected with infinite dimensional representations
Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 763-766
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_4_a3,
author = {I. M. Gel'fand and D. B. Fuchs},
title = {Topological invariants of noncompact {Lie} groups connected with infinite dimensional representations},
journal = {Doklady Akademii Nauk},
pages = {763--766},
year = {1967},
volume = {177},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a3/}
}
TY - JOUR AU - I. M. Gel'fand AU - D. B. Fuchs TI - Topological invariants of noncompact Lie groups connected with infinite dimensional representations JO - Doklady Akademii Nauk PY - 1967 SP - 763 EP - 766 VL - 177 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a3/ LA - ru ID - DAN_1967_177_4_a3 ER -
I. M. Gel'fand; D. B. Fuchs. Topological invariants of noncompact Lie groups connected with infinite dimensional representations. Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 763-766. http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a3/